Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/178349
Title: Finite-Difference Time-Domain Simulation of Light Propagation in 2D Scattering Media
Authors: Romanov, Oleg G.
Tolstik, Alexei L.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Физика
Issue Date: 2009
Publisher: Minsk : Education and Upbringing
Citation: Nonlinear Phenomena in Complex Systems. - 2009. - Vol. 12, N 3. - P. 267-274
Abstract: The theoretical and numerical models for simulation of light propagation process through a turbid medium with randomly-positioned circular particles with a statistical variation in their diameters has been derived based on Finite-Difference Time-Domain (FDTD) method for direct solution of Maxwell’s equations. The results of numerical simulations for propagation of continuous-wave radiation and short laser pulses are compared with other scattering models for typical biological tissues.
URI: http://elib.bsu.by/handle/123456789/178349
ISSN: 1561 - 4085
Licence: info:eu-repo/semantics/restrictedAccess
Appears in Collections:2009. Volume 12. Number 3

Files in This Item:
File Description SizeFormat 
NPCS 2009 v12no3p267.pdf931,48 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.